MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-2-8-HELIX
Medical Device Problem Codes Material Deformation (2976); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that it was initially reported that the concerto coil could not be released; however it was clarified that this was incorrect and the coil was never inserted into a microcatheter, nor was there any attempt to deploy it.Rather, upon opening the packaging, it was discovered that the pushwire was bent at the end, and therefore the coil was immediately discarded.The device and any accessories were prepared as indicated in the ifu.No patient symptoms or further complications were reported as a result of this event.Additional information received reported that no preparation was performed, as the kink was already identified during unpacking.The procedure was completed using additional concert coils.The cause of the pushwire bent could not be determined.There were no signs of tampering with the packaging.The proximal end was secured with the black clip.There were no issues that resulted in the damage that was found.
 
Additional Manufacturer Narrative
H3.Product analysis: equipment used: vis m-81805, 203cm ruler m-83361 as found condition (condition of returned device): the concerto device was returned for analysis within a shipping box, inside or a resealable plastic pouch, and alongside an introducer sheath.Visual inspection/damage location details: the introducer sheath was returned damage with blood found within the middle segment of the introducer sheath.The pushwire was found to be bent at ~6.5cm, broken (3 tack welds) at ~8.1cm, bent at ~17.6cm, bent at ~34.6cm, bent at ~122.8cm and bent at ~143.2cm from the proximal end.The concerto implant coil was found to be stretched, damaged (knotted) and broken off of the detach element; in addition, the polypropylene filament was found to be broken off of the detach element.The shield coil was found to be in good condition.The lumen stop and the coin were both noticed to be coated in dried blood.No other anomalies were observed.Testing/analysis (including sem reports): due to the damage condition of the concerto device no further testing was performed.Conclusion: based on the device analysis and reported information, the customer¿s report of ¿prod damage/deformed out of pkg¿ was unable to be confirmed.The concerto device was returned damaged (broken) and stretched (knotted).The damage found with the concerto device implies that the device may have been used.Dried blood was found within the introducer sheath and around the pushwire subassemblies is consistent with a lack of a continuous flush during the procedure.No possible root cause was able to be determined.The report notes ¿that it was initially reported that the concerto coil could not be released; however, it was clarified that this was incorrect, and the coil was never inserted into a microcatheter, nor was there any attempt to deploy it¿.This was unable to verify as the returned device looks like it was used within a microcatheter.No microcatheter was returned.The device and any accessories were prepared as indicated in the ifu.Based on the device analysis and reported information, the customer¿s report of ¿pusher kink /damage¿ was able to be confirmed, the concerto pushwire was returned damaged (bends/kinks) in multiple location.A possible cause of ¿pushwire kink/damage¿ is but not limited to user advances coil against resistance; however, the root cause of the ¿pusher kink/damage¿ could not be determined.The report notes that ¿additional information received reported that no preparation was performed, as the kink was already identified during unpacking.¿.This was unable to be confirmed.This event is reported at this time based on analysis findings which indicated a reportable event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23092611
Report Number9617601-2025-01507
Device Sequence Number21284322
Product Code KRD
UDI-Device Identifier00847536044883
UDI-Public(01)00847536044883(17)270806(10)229439764
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-2-8-HELIX
Device Catalogue NumberNV-2-8-HELIX
Device Lot Number229439764
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Initial Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown